# SDR FDKA200608226

- Difficulty date: August 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,878 hours, 12,760 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4
- Part serial: 603
- Condition: Malfunctioned
- Location: Stall Protection
- Part time: 9,035 hours, 8,192 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6155 MCO.  CREW REPORTED AN SPS FAIL MESSAGE.  MX REPLACED THE STALL PROTECTION COMPUTER AND OPS CHECK NORMAL.
